| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman
      Explicit decoupled group iterative method for the triangle element solution of 2D Helmholtz equations
      International Mathematical Forum, Vol. 12, 2017, no. 16, 771-779

Copyright © 2017 Mohd Kamalrulzaman Md Akhir and Jumat Sulaiman. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines